# SDR CALA2011113000777

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 43,139 hours, 15,185 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: MS29513250
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL REPORTED COMING OUT OF THE RIGHT WING ON THE TAKEOFF ROLL BY THE CONTROL TOWER TRANSFERED PRESSURE RELIEF VALVE TO NEW TANK PANEL PER AMM 28-1 3-11-400-801 AND INSTALLED NEW PANEL PER AMM 28-11-11-400-802 NEEDS FUEL LEAK CHECK.  TRANSFERED FUEL & LEAK CHECK NORMAL IDT ITEM.
